# SDR 2001UALA00221

- Difficulty date: March 9, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Aircraft time: 61,117 hours, 35,369 cycles
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Duct
- Part number: 65267381
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RTFL DUE TO NR 1 ENGINE FIRE WARNING LIGHT.   SUPPLEMENTAL DATA UPDATE FOUND ANTI-ICE DUCT BROKEN.  REPLACED DUCT.  NO LEAKS FOUND AFTER DUCT REPLACEMENT.  RAN ENG AT TAKEOFF POWER.  NO ENGINE FIRE WARNINGS RESULTED.  FIRE SYSTEM OPERATION TESTED GOOD.
